MathSciNet Relay Station
MathSciNet bibliographic data
MR1105278 (92b:58137) 58F12 (58F11 58F13)
Cutler, C. D. Some results on the behavior and estimation of the fractal dimensions of distributions on attractors. J. Statist. Phys. 62 (1991), no. 3-4, 651–708.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement